Aa
A
A
A
Close
Bipolar Disorder Community
5.02k Members
Avatar universal

Bipolar medication

About 6 month ago a slowly took myself off my Prozoc 100mg and Abilify 30mg for bipolar 2. I was starting to feel sick to my stomach and the side effects I was getting sick off, weight gain, leg pain and just plain feeling nothing. I haven't told my psychiatrist yet she keep say how good I look at ever appt.  before I decided to do this I mentioned to her to switch my meds but she didn't want to because she thought I was doing so well on them.  I am feeling okay, I did going into a mania for about 3 weeks after stooping beds and haven't really been able to sleep. I'm still on klonopin, resipersdon?, adderal and Ambiem from psych dr. I'm feeling like a person again and even though I cry at just commercial, it's nice to feel something and not be a zombie.  I know I need to be on something but I'm worried psych dr is going to be very mad at me. I've been seeing her for 5 yrs. I've tried every drug out there and nothing has worked and I was just sick of being a zombie just laying around the house. Any suggestions on a mood stabilizer and depression medication that I won't gain tons of weight. TIA
1 Responses
6726276 tn?1421126668
I gained a little but manageable. My day meds are 150mg Effexor. And 1mg Lorazepam 3X if needed. I usually take one in am & one in afternoon.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.